# SDR KCSA2017071409

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N496BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 80,421 hours, 13,412 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 101145
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT UPPER DECK EMERGENCY DOOR BATTERY SELF CHECK FAILED.  REMOVED AND REPLACED THE BATTERY PACK, CHECKED GOOD IAW AMM 52-23-14.
